Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Projective extensions of Banach algebras


Author: Andy R. Magid
Journal: Proc. Amer. Math. Soc. 54 (1976), 154-156
MSC: Primary 46H20
MathSciNet review: 0407606
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $ A$ is a commutative Banach algebra and $ B$ a faithful $ A$-algebra finitely generated and projective as an $ A$-module then $ B$ can be endowed with a structure of Banach algebra extending that of $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H20

Retrieve articles in all journals with MSC: 46H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0407606-0
PII: S 0002-9939(1976)0407606-0
Keywords: Projective module, Banach space, commutant
Article copyright: © Copyright 1976 American Mathematical Society